# SDR AALA201809189002

- Difficulty date: September 16, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- Aircraft time: 73,708 hours, 12,125 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FLIGHT ATTENDANT FLASHLIGHT DOES NOT TEST CORRECTLY. REPLACED FLASHLIGHT BATTERY LIGHT ILLUMINATES AND LIGHT NOW TURNS GREEN WHEN PRESS TO TEST BUTTON IS PUSHED AMM REF 25 25 03.
